On the intersection forms of closed 4-manifolds.

Título inglés On the intersection forms of closed 4-manifolds.
Título español Sobre las formas de intersección de 4-variedades cerradas.
Autor/es Cavicchioli, Alberto ; Hegenbarth, Friedrich
Organización Dip. Mat. Univ. Modena, Modena, Italia;Dip. Mat. Univ. "Tor Vergata", Roma, Italia
Revista 0214-1493
Publicación 1992, 36 (1): 73-83, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Given a closed 4-manifold M, let M* be the simply-connected 4-manifold obtained from M by killing the fundamental group. We study the relation between the intersection forms λM and λM*. Finally some topological consequences and examples are described.
Clasificación UNESCO 121003 ; 120106
Palabras clave español Variedades cuárticas ; Grupos topológicos ; Funcional cuadrático ; Variedad cerrada
Icono pdf Acceso al artículo completo